I stopped taking inderal 2 months ago still feeling the side effects. Im having serious vision problems almost blind from inderal. My light sensitivity is so bad i have to look at the floor in the car. I been seen a doctor and 2 optamologist and the keep ruling out the inderal. Its funny cuz i didnt have any vision problems until like tens days after my first dose. Does anybody know about this or had anything similar happen to them please help.
Sounds like you have done about all other than getting another oppiniun talk with the doctor again about the inderal..if they have ruled it out make sure it is not something else... I have been taking inderal for over 30 years and no side effects but we are all different. I think from what it says on the inderal most of it could be out of your system in 2 months..But when you are messing with eyes its always worth seeing a eye specialist tell them about the inderal but don't stick with just that have them check for anything else it possible you could have and this encludes your regular doctor... we just have a set of eyes... Chuck1957..keep at them.
ceerella23,,, Even the side effect with eyes is very very low here is the copy and paste of what it has for side effects. on eys look at the %%% very low i really feel that you should continue checking with one of the best eye doctors you can find in your town if it is as bad as your saying Chuck1957 Ocular
Rare (less than 0.1%): Dry eyes, visual disturbances so it is still in the list but find out from your doctor just what is going on... best wishes im sure they must be able to come up with a good answer soon..Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer
Posted 12 Aug 2015 • 3 answers
Posted 21 Apr 2016 • 3 answers
Posted 18 Apr 2017 • 0 answers